English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16812/19099 (88%)
Visitors : 6866955      Online Users : 901
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/29633


    標題: Designs of switching signal and passive control for discrete uncertain switched time-delay systems
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    Chung, Long-Yeu
    貢獻者: 資訊多媒體應用系
    關鍵字: Switching signal
    Passive control
    Internal stability
    Discrete switched system
    Interval time-varying delay
    Non-negative inequality
    日期: 2015-06
    上傳時間: 2016-04-19 19:02:44 (UTC+8)
    出版者: Oxford Univ Press
    摘要: In this paper, the switching signal and passive control of uncertain discrete switched systems with interval time-varying delay and linear fractional perturbations are investigated. Some of the LMI criteria are provided to design the switching signal and passive control of discrete switched time-delay system. Non-negative inequalities are introduced to reduce the conservativeness of the proposed results. Finally, a numerical example is illustrated to show the main proposed results.
    關聯: Ima Journal of Mathematical Control And Information, v.32 n.2, pp.405-426
    Appears in Collections:[資訊多媒體應用系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML309View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback